Dextromethorphan never, ever works in combination formulas.Couldn't prove it by me. NyQuil puts me out quickly and I'm not coughing when I'm sleeping.The liquid version of NyQuil Cold/Flu Multi-symptom Relief contains the following active ingredients (15 mL is one tablespoon, which is half the recommended adult dose):Acetaminophen (325 mg/15 mL) (pain reliever/fever reducer)Dextromethorphan (15 mg/15 mL) (cough suppressant)Doxylamine succinate (6.25 mg/15 mL) (antihistamine/hypnotic)Excedrin PM, the first headache and sleeping pill combined product, contains 500 mg acetaminophen and 38 mg diphenhydramine citrate as a sleep aid.If you don't have a headache, you can now get ZzzQuil. It contains diphenhydramine HCl (50 mg) but Excedrin PM (or generic equivalent) is cheaper.
Best Of |
Favorites & Replies |
Start a New Board |
My Fool |
BATS data provided in real-time. NYSE, NASDAQ and